# SDR UALA2011092605190

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,916 hours, 10,992 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10351
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT TRANSFER BUSS IN FLIGHT.  DUE TO REPEATED LOSS OF RIGHT TRANSFER BUSS IN FLIGHT.  REMOVED & INSTALLED RT IDG PER MM.
